# SDR CALA9800087

- Difficulty date: January 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 38931002
- Condition: Discharged
- Location: Aft Airstair
- Component: Marathon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT AIRSTAIR OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  THE BATTERIES WERE REPLACED AND OPERATION CHECKED GOOD.
